Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Blister on the left on penile head, addicted to masturbation. What can be done?

User rating for this question
Very Good
Answered by

Practicing since : 1980
Answered : 254 Questions
i have a small blister on the left side of the head of my penis.. i have been masturbating alot... it's very small,, has been there since sunday.. does not seem to be getting worse and looks like it's staying about the same
Posted Wed, 22 May 2013 in Skin Hair and Nails
Answered by Dr. P V S Prasad 41 minutes later
Thanks for posting your query to XXXXXXX
Your problem of developing a blister might be due to following reasons.
1. Excessive friction to masturbation
2. Could be due drugs like oral antibiotics if you have taken before sunday
3.could be due to infection like bacterial
I suggest yo to apply
1. Mupirocin ointment twice a day for five days
You should become better
If problem persists consult your dermatologist.
Have a good day
Pradad pvs
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor